# SDR CA121212011

- Difficulty date: December 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3250 · Landing Gear Steering System
- Part: Scissor Link
- Condition: Disconnected
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT RETURNED TO THE FIELD WHEN THE CREW HAD THE FOLLOWING RED WARNING MESSAGES.  GEAR DISAGREE AND NOSE GEAR DOOR.  CREW ALSO REPORTED A SIGNIFICANT NOSE WHEEL SHIMMY ON LANDING ROLL OUT AND A STEERING FAIL MSG WHEN THE SYS WAS ARMED.  MAINTENANCE MET THE ACFT ON THE TAXIWAY IN CASE ASSISTANCE WAS NEEDED IN TUGGING ACFT OFF TAXIWAY.  MAINTENANCE FOUND THE NOSE GEAR SCISSOR LINKS DISCONNECTED AND THE NOSE TIRES CHEWED UP BUT BOTH WERE HOLDING AIR.  MAINTENANCE REPLACED BOTH NOSE TIRES, VERIFIED THE SCISSOR LINKS CONNECT AND LATCH PROPERLY.  PERFORMED CHECK OF NOSE, TORQUE LINKS WERE NOT CONNECTED UPON ARRIVIAL TO THE ACFT WHILE STILL OUT ON THE TAXIWAY.  BOTH NOSE WHEEL ASSEMBLIES WERE R & R AND GEAR SWINGS WERE PERFORMED, OPS CHECKED GOOD.
